# SDR MALA954529

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 2719153001
- Condition: Internal Fault
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3304 - ON CLIMB-OUT FROM MSP, THE LEFT OIL PRESSURE GAUGE READ ABNORMALLY HIGH.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE LEFT OIL PRESSURE TRANSDUCER.  SYSTEM OPERATED SATISFACTORILY.  (M)
